# SDR Q2SA20150219211

- Difficulty date: February 19, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-400
- Aircraft serial: 26334
- Aircraft time: 52,093 hours, 32,639 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Unknown
- Component: Flap Position I
- Component part number: 2061141
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

T/E FLAP ASYMMETRY, FLAPS 5+10, DECLARED EMERGENCY.  PERFORMED T/E FLAP SYS TEST IAW MM 27-51-00.  FOUND FLAP POSITION INDICATOR NEEDLES JUMPING.  R & R FLAP POSITION INDICATOR IAW MM 27-58-41, OPS CHECK NORMAL.
